# SDR SWAA2022033178156

- Difficulty date: February 25, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 74,817 hours, 44,183 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING LOWER T/E PANEL SUPPORT IS CRACKED AT RSS 280. (MARKED) / [01] UPDATED PARTS REQUIREMENT;[02] REMOVED AND REPLACED R/W LOWER T/E PANEL SUPPORT AT RSS 280 IAW SRM 51-40-02-0G-0;[03] VERIFIED CORRECTIVE ACTION STEP 2.
